MAUDE Adverse Event Report: TELEFLEX INCORPORATED ARROW; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

TELEFLEX INCORPORATED ARROW; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number IPN915322
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/29/2024
Type of Reportable Event Malfunction
Event or Problem Description
Approximately 16 hours after insertion of an iapb (intra-aortic balloon pump) in the cath lab, the balloon membrane ruptured, and blood began to flow into the helium drive line.The line was clamped, the pump was stopped.Patient was taken to the cath lab to receive a replacement iabp, second device was inserted without issue.

Brand Name
ARROW
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
TELEFLEX INCORPORATED
3015 carrington mill blvd.
morrisville NC 27560
MDR Report Key19095413
Report Number19095413
Device Sequence Number7737092
Product Code DSP
UDI-Device Identifier10801902161946
UDI-Public(01)10801902161946
Combination Product (Y/N)N
Initial Reporter StateTN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 03/25/2024
Report Date (Section F) 03/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberIPN915322
Device Catalogue NumberIAB-06840-U
Device Lot Number18F23J0006
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Date Report to Manufacturer04/12/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/12/2024
Usage of Device Unknown
Patient Sequence Number1
Patient Age2 MO
Patient SexFemale
Patient Weight72 KG
Patient RaceWhite
Date Report Sent to FDA03/25/2024